# SDR AALA20150820004

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 51,006 hours, 6,221 cycles
- Engine: Rroyce RB211*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, ENG CONTROL LT & ENG EEC C1 STATUS MSG RECEIVED.  LT ENG WOULD NOT ACCELERATE OUT OF IDLE FOR REMAINDER OF FLIGHT.  ACCOMPLISHED FIM 75-34-20-810.  R & R LT EEC IAW AMM 73-21-11-400-801-R00.  PERFORMED ENG RUN UP TEST.  ENG CONTROL & EEC C1 MSGS CLEARED.
